# SDR 63428

- Difficulty date: July 28, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 20,277 hours, 28,461 cycles
- Engine: Pwa PT6*
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING IN AFTER LANDING IN TPA.  CAPTAIN FELT THAT THE LT BRAKE FELT SPONGY.  THEN CALLED MAINTENANCE. BRAKES WAS BLEED, OPS CK NORMAL.
